Disprin Regular Strength 24s
Disprin Tablet is used for Ache, Fever, Pain, Heart attack, Headache, Acid indigestion and other conditions.
- Disprin Tablet contains Anhydrous Citric Acid, Aspirin and Calcium Carbonate as active ingredients.
- Disprin Tablet works by neutralizing acids thus relieving acid reflux; suppressing the production of prostaglandins; producing cellular energy via the TCA cycle;
- Reckitt Benckiser India manufactures Disprin Tablet.
Disprin Tablet Uses
Disprin Tablet is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:
- Heart attack
- Acid indigestion
- Upset stomach
- Sour stomach
- Calcium supplementation
- Rheumatic fever
- Rheumatoid arthritis
- Kawasaki disease
- Kidney stones
Disprin Tablet Working, Mechanism of Action and Pharmacology
Disprin Tablet improves the patient's condition by performing the following functions:
- Neutralizing acids thus relieving acid reflux.
- Suppressing the production of prostaglandins.
- Producing cellular energy via the TCA cycle.
Disprin Tablet - Composition and Active Ingredients
Disprin Tablet is composed of the following active ingredients (salts)
- Calcium Carbonate - 105 MG
- Aspirin - 350 MG
- Anhydrous Citric Acid - 35 MG
Disprin Tablet - Side-effects
The following is a list of possible side-effects that may occur from all constituting ingredients of Disprin Tablet. This is not a comprehensive list. These side-effects are possible, but do not always occur. Some of the side-effects may be rare but serious.
Consult your doctor if you observe any of the following side-effects, especially if they do not go away.
- Gastric erosion
- Stomach cramps
- Skin irritation
Disprin Tablet - Precautions & How to Use
Before using Disprin Tablet, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition.
Tell your doctor if your condition persists or worsens. Important counseling points are listed below.
- Check the packaging to ensure that you take this medication as directed
- Heart disease
- High blood pressure
Disprin Tablet - Drug Interactions
If you use other drugs or over the counter products at the same time, the effects of Disprin Tablet may change. This may increase your risk for side-effects or cause your drug not to work properly. Tell your doctor about all the drugs, vitamins, and herbal supplements you are using, so that you doctor can help you prevent or manage drug interactions.
Disprin Tablet may interact with the following drugs and products:
- Aluminum salts
Disprin Tablet - Contraindications
Hypersensitivity to Disprin Tablet is a contraindication. In addition, Disprin Tablet should not be used if you have the following conditions:
- Children or adolescents to control cold or influenza symptoms
- Dengue fever
- Extreme loss of body water
- High amount of calcium in the blood